# SDR SIMA202512054001

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 28,134 hours, 18,636 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL AT ALTITUDE. MSG EVENTUALLY CLEARED VIA QRH PROCEDURE INFO TO MTX. INFO NOTED TO MTX MOC 230070. PENDING CORRECTIVE ACTION
